MathSciNet Relay Station
MathSciNet bibliographic data
MR640949 (84d:10036) 10E05 (10E25)
Conway, J. H.; Sloane, N. J. A. Lorentzian forms for the Leech lattice. Bull. Amer. Math. Soc. (N.S.) 6 (1982), no. 2, 215–217.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement